# SDR UALA2013042602946

- Difficulty date: April 24, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 63,481 hours, 7,393 cycles
- Engine: Pwa PW4056
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Failed
- Location: Fuel System
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N.3 FWD FUEL BOOST PUMP FAILED MM TEST, MANDATED BY EQ6283.  NR 3 FWD FUEL BOOST PUMP REPLACED PER AMM.
